# SDR DBCA202408070004

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N274AH
- Make and model: Pilats PC24
- Aircraft serial: 274
- Aircraft time: 1,336 hours, 1,301 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Part number: 9B841343
- Part serial: 27732
- Condition: Failed
- Location: Zone 400
- Part time: 1,338 hours, 1,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1) CREW NOTED MOMENTARY MULTIPLE CASCADING CAS MESSAGES FOLLOWED BY CLEARING OF MAJORITY OF MESSAGES WITH FADEC1 FAIL REMAINING IN FLIGHT 2) CREW ELECTED TO RETURN TO BASE. 3) MTN COLLECTED ALMF AND F40B FILES AND SENT TO PILATUS. 4) CAS MESSAGE TRIGGERED BY MOMENTARY LOSS OF DCPU #3 WHICH TRIGGERED L FADEC FAIL FAULT. 5) MTN R&R DCPU #3 WITH INSPECTED UNIT. OPS CHECK GOOD.
